Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 4, 2021Chaffee County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 4, 2021, 4:49 PM MDT for Chaffee County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 4:49 PM MDT (22:49 UTC)
Expired
Jul 4, 2021, 5:15 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO

County Chaffee County, CO

The radar

The Pueblo radar (KPUX), 178 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-400 J/kg
Mixed-layer LCL
3009 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WWUS85 KPUB 042249
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Sun Jul 4 2021
 
COZ060>062-042315-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
449 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHAFFEE COUNTY
UNTIL 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or 17 miles northwest of Decker Burn Scar, moving south at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Chaffee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3866 10628 3868 10613 3857 10608 3854 10629
TIME...MOT...LOC 2249Z 354DEG 7KT 3864 10621 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:57 PM MDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 4, 2:57 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
257 PM MDT Sun Jul 4 2021

.SHORT TERM...(This evening through Monday)
Issued at 249 PM MDT Sun Jul 4 2021

1) Threat of scattered strong to severe storms continues this
afternoon into the evening across the plains.

2) Returning thunderstorm chances on Monday, some of which could
become strong to severe.

Thunderstorm development which had been occurring over and near the
mountains will continue to pull away to the east, moving into parts
of the I-25 corridor especially around the Pikes Peak region this
afternoon. Environment characterized by MLCAPE of 500-1000 j/kg,
steep lapse rates, and shear of around 25-25kt will support a threat
of strong to severe storms this afternoon across the I-25 corridor.
For this location this afternoon, still think the main risks will be
1 inch hail and 60 mph winds. Additionally, these storms are
efficient rain producers with heavy rain and possible flash flooding
also a concern. While these storms are expected to push off the
mountains, still think isolated to scattered storms will occur
around the burn scars, with the risk for flash flooding remaining.

By early to mid evening, development will focus to the east as it
drifts to the east across the plains. Any storm will have the chance
to remain strong to severe, especially as it moves into an
environment with much higher instability and shear. Additional and
separate thunderstorm remains possible across the eastern plains,
especially closer to the CO and KS border, late this afternoon into
mid to late evening. Confidence remains somewhat lower on the extent
of this separate development, but it definitely remains possible
given the high dewpoint and instability axis in place. This will be
the location of highest concern for rather strong storms, with any
storm having the potential to produce significant hail and damaging
winds. One and a half inch hail and wind gusts to 70 mph will be
possible, but could easily see a storm produce hail up to around two
inches.

Another warm day on Monday with thunderstorm development expected
across southern CO, with highs once again forecast to be in the 80s
and 90s. Think locations along and west of the I-25 corridor will
have the potential to see thunderstorm development during the day,
as upper ridge overhead breaks down with the arrival of shortwave
energy and mid/upper trough to the northwest. Shear doesn't appear
to be overly high and there are some questions to the extent of the
instability. Given the potential stronger forcing and possibility
for stronger instability with once again not mixing out as much,
will need to monitor the potential for another day of strong to
severe storms across the plains. Monday could also be a day for
returning higher chances for burn scar flash flooding, as stronger
forcing and focus will be right overhead.

.LONG TERM...(Monday night through Sunday)
Issued at 249 PM MDT Sun Jul 4 2021

...On Monday and through Tuesday, a chance of thunderstorms will be
possible over most of the CWA for Monday, and even a better chance
on Tuesday, during the afternoon and evening afternoon and evening,
some of these storms could become severe.

On Wednesday, slight chance of a thunderstorm during the morning
hours over the far southeast plains. Isolated thunderstorms will be
possible later in the day, mainly during the afternoon, over the
mountains.

On Thursday...a slight chance of thunderstorms will be possible
during the afternoon and evening over the mountains.

On Friday and Saturday, thunderstorms will be possible over the
mountains and plains, with the best chance being over the southern
Sangre de Cristo Mountains, Raton Mesa, and southeastern plains in
the evening for both days...

Monday and Tuesday...

The upper level ridge that is situated with the axis directly over
the four corners region is going to begin to shift further towards
the west and allow for and U/L minor shortwave from a perturbation
in the longwave to move in over the area on Monday and then further
deepen into Tuesday. With a predominantly northwestern flow and
upper level diffluence, this will result in a chance of
thunderstorms over most of the CWA during the afternoon and
evening on Monday, and then even a better chance on Tuesday.
MLCAPE values for the NAM 3km looks to be very high for the
eastern side of the trough axis on Monday over the southeast
plains, with some values of greater than 3500 J/Kg over areas of
Baca County, on the HRW FV3 these values are considerably less,
yet the highest values are still over the same general area. Bulk
shear of nearly 40 Kts is also concentrated and further emphasizes
a severe potential being the most favorable over the southeast
plains. All models are showing higher helicity values in western
Baca County, with possibly over 250 m^2/s^-2, therefore, if severe
storms are to initiate later in the afternoon into the evening,
it is most likely that they will occur over this area. On Tuesday,
there looks to be even more of an ample amount for moisture over
the region and overall a bigger dispersion of higher CAPE values,
although not as concentrated and high of values over the southeast
plains. With this in mind, there will more than likely be more
widely scattered thunderstorms over the entire CWA on Tuesday, but
perhaps not as many severe thunderstorms. More than likely any of
the thunderstorms that do develop over the mountains and then
move out over the plains, mainly north of the US-50 will also have
a chance of becoming severe later in the evening as they move
into a more unstable environment with higher surface dewpoints.
The shear may be the determining factor whether or not something
becomes severe on Tuesday, as there are a few bullseyes of
significant speeds showing up on several of the models, especially
over Huerfano and Las Animas counties. Either way, it looks like
a majority of southeastern Colorado is going to have a shot of
getting some measurable precipitation on Tuesday, and with
troughing over head and enough moisture in place, showers and
possibly thunderstorms will continue throughout the night and into
early Wednesday morning. Warm temperatures will remain in place
on Monday as the predominant wind will be out of the east,
however, with the trough moving through on Tuesday and winds shift
more out of the northeast, high temperatures will be about 5
degrees cooler and slightly below the seasonal average for most
locations.

Wednesday and Thursday...

The upper level ridge axis over southwest CONUS is going to continue
to slightly propagate further west and become squished by a trough
deepening over the northwest in the longwave pattern, this will
allow for relatively cooler and drier air to move in from the west
over the Pacific upstream, and help to dry out of mid level
monsoonal moisture for both of these days and hinder much in the way
of thunderstorm development for both of these days. There will be a
slight chance due to some residual moisture along a weak boundary
associated with the trough downstream for there to be a few morning
shower or thunderstorms over the southeast plains, otherwise only
some isolated thunderstorms will develop during the afternoon and
early evening over the mountains on Wednesday. On Thursday, isolated
thunderstorms will be possible again over the mountains, with the
central mountains having the best chance for this day. The troughing
upstream will enhance the mid-level flow out of the west with an
adiabatically warming downsloping wind, coupled with southerly flow
over the plains, will result in hot and dry conditions for most of
the region and above the seasonal average high temperatures for most
locations on Thursday.

Friday through Sunday...

The ridge is going to build in over the western states and allow for
an upper level trough to dig in over the region. This will help to
cool the entire CWA back to near seasonal averages and also help to
increase chances of afternoon and evening showers and thunderstorms,
mainly over the mountains, but possibly over the plains as well.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 249 PM MDT Sun Jul 4 2021

Ongoing thunderstorms around COS and PUB are still expected to
diminish by mid evening, while ALS remains mainly dry. VFR and dry
conditions then expected across the TAF sites tonight into Monday.
Thunderstorm chances do return Monday afternoon and for this period,
the highest chances will be for ALS by mid to late afternoon. At
this time, thunderstorms look to increase across COS and PUB by very
late in the afternoon/period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...STEWARD
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 4, 11:47 AM MDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1147 AM MDT Sun Jul 4 2021

COZ058>089-093>099-051800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1147 AM MDT Sun Jul 4 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected over southern Colorado from
early this afternoon and lasting through mid to late evening.
Strong to severe storms are possible along the I-25 corridor from
around mid afternoon through early to mid evening, with the main
risks being 1 inch hail and 60 mph winds. Severe thunderstorms
are possible near the Kansas border after 4PM with the main risks
being one and a half inch hail and 70 mph winds. There is a very
low end chance for an isolated weak tornado in this location.

Flash flooding is possible over the Spring, Decker, Junkins, and
Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain
producing thunderstorm develops over one of those areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

For Monday, scattered showers and thunderstorms will be possible
across the region.

For Tuesday, thunderstorms will be more widespread and some of the
storms will be capable of producing strong gusty winds and hail.
Locally heavy rain will also be possible.

From Wednesday into Friday, thunderstorms will be more isolated,
and will occur mainly over the mountains. Gusty winds will be the
primary concern.

On Saturday, Thunderstorm coverage will increase once again and
the storms could be strong and produce locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 4, 4:06 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT Sun Jul 4 2021

COZ079-080-087-042230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
406 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...
SOUTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 430 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Junkins Burn Scar, moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greenhorn Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3800 10531 3805 10522 3788 10499 3777 10520
TIME...MOT...LOC 2206Z 325DEG 22KT 3797 10523

MOORE
Special weather statement, Jul 4, 4:17 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Sun Jul 4 2021

COZ084-042245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
417 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
445 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 28 miles southwest of Limon, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3896 10405 3902 10432 3913 10431 3913 10405
TIME...MOT...LOC 2217Z 281DEG 16KT 3909 10417

MOORE
Special weather statement, Jul 4, 4:33 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Sun Jul 4 2021

COZ074-087-088-042300-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
433 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 500 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 18 miles east of Indian Creek on the southeastern Spring
Burn Scar, moving south at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Aguilar and Gulnare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3745 10487 3749 10472 3734 10462 3729 10484
TIME...MOT...LOC 2233Z 343DEG 5KT 3741 10478

MOORE
Special weather statement, Jul 4, 4:36 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sun Jul 4 2021

COZ089-042300-
Crowley County CO-
436 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY COUNTY UNTIL
500 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Forder, or 40 miles east of Pueblo, moving
southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Crowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3852 10379 3836 10370 3834 10405 3852 10405
TIME...MOT...LOC 2236Z 335DEG 8KT 3849 10392

MOORE
Special weather statement, Jul 4, 4:38 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Sun Jul 4 2021

COZ079-087-042315-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
438 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO COUNTY
UNTIL 515 PM MDT...

At 438 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 14 miles north of Spring Burn Scar north of Highway 160,
moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gardner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3785 10522 3790 10513 3781 10501 3772 10517
TIME...MOT...LOC 2238Z 329DEG 10KT 3784 10515

MOORE
Special weather statement, Jul 4, 4:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Sun Jul 4 2021

COZ060>062-042315-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
449 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHAFFEE COUNTY
UNTIL 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or 17 miles northwest of Decker Burn Scar, moving south at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Chaffee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3866 10628 3868 10613 3857 10608 3854 10629
TIME...MOT...LOC 2249Z 354DEG 7KT 3864 10621

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:13 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jul 3, 6:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 3, 6:20 PM MDTSpecial Weather StatementPUBBent25 min
Jul 3, 6:29 PM MDTFlash Flood WarningPUBEl Paso94 min
Jul 3, 6:59 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:29 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:53 PM MDTSpecial Weather StatementPUBKiowa37 min
Jul 3, 8:30 PM MDTSpecial Weather StatementPUBKiowa45 min
Jul 3, 9:07 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa38 min
Jul 3, 9:42 PM MDTSpecial Weather StatementPUBBent, Prowers33 min
Jul 3, 10:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers29 min
Jul 3, 11:13 PM MDTSpecial Weather StatementPUBBaca47 min
Jul 3, 11:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jul 4, 12:34 AM MDTSpecial Weather StatementPUBBaca41 min
Jul 4, 1:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jul 4, 1:50 PM MDTSpecial Weather StatementPUBFremont40 min
Jul 4, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 4, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 4, 2:17 PM MDTSpecial Weather StatementPUBDouglas43 min
Jul 4, 2:26 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 4, 2:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 2:53 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 4, 3:37 PM MDTSpecial Weather StatementPUBCuster38 min
Jul 4, 3:45 PM MDTSpecial Weather StatementPUBFremont45 min
Jul 4, 3:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 3:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 4, 4:06 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 4, 4:17 PM MDTSpecial Weather StatementPUBElbert28 min
Jul 4, 4:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 4, 4:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jul 4, 4:38 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 4, 4:57 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo2 hr
Jul 4, 4:59 PM MDTSevere Thunderstorm WarningPUBCrowley46 min
Jul 4, 5:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero36 min
Jul 4, 5:17 PM MDTSpecial Weather StatementPUB28 min
Jul 4, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 4, 5:26 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero22 min
Jul 4, 5:27 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Jul 4, 5:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas31 min
Jul 4, 5:31 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jul 4, 5:47 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 4, 5:57 PM MDTSevere Thunderstorm WarningPUBBaca48 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.